# SDR ASOA2019061743034

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 34,973 hours, 21,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXIT SIGN ABOVE FA JUMPSEAT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE #1 EMERGENCY LIGHT INVERTER. OPERATIONAL CHECKS WERE GOOD.
